Journal Article

Existence of almost periodic solutions for strong stable impulsive differential equations

Gani T. Stamov

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 18, issue 2, pages 153-160
Published in print June 2001 | ISSN: 0265-0754
Published online June 2001 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/18.2.153
Existence of almost periodic solutions for strong stable impulsive differential equations

Show Summary Details

Preview

Conditions for strong stability and the existence of almost periodic solutions of systems of impulsive differential equations with impulsive effect at fixed moments are obtained. The investigations are carried out by means of piecewise continuous functions which are analogues of Lyapunov functions.

Keywords: almost periodic solution; impulsive differential equations

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.